# SDR BJNA970101

- Difficulty date: January 20, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N456TM
- Make and model: Boeing 737-2H4
- Aircraft serial: 20336
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 3114981
- Condition: Inoperative
- Location: Rear Pit
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RIGHT EMERGENCY LIGHTING INOP (NEAR REAR PIT) EXTERIOR.  REMOVED AND REPLACED EXTERIOR EMERGENCY LIGHT SOCKET (REFLECTION ASSY) PER BMM 33-51-01.  OPS CHECK GOOD AT THIS TIME.  (M)
